How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10547
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

I have been taking one stablon pill everyday last one month,

Customer Question

Hey Pearl,I have been taking one stablon pill everyday for the last one month, and i also have a short attention span and haven't been able to give as much time to school work, i was wondering if i taking ritalin is safe?
JA: OK. The Psychologist will need to help you with this. Are you ready to speak with the Psychologist now?
Customer: yeah?
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Psychologist about your situation and then connect you two.
Submitted: 9 months ago.
Category: Mental Health
Expert:  Dr. Z replied 9 months ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. Adding Ritalin to your Stablon dose is definitely permissible as Stablon primarily affects the Glutamate functions and the Ritalin will primarily affect Dopamine. There is some Dopamine agonist benefits from Stablon so it would be best to start at a low dose of the Ritalin and then gradually build up to an effective dose...going too high on Ritalin too early could cause increased anxiety, restlessness, and agitation.

I hope this helps to provide you some guidance on this issue. Please let me know if you have any other questions or concerns as I would be happy to continue assisting you regarding this issue.

*Please do not forget to leave a positive rating at the top of the page so that I can get credit for helping you. Thank you, ***** ***** appreciate it.